Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak convergence theorems for nonexpansive mappings and semigroups in Banach spaces with Opial's property

Author: T. Kuczumow
Journal: Proc. Amer. Math. Soc. 93 (1985), 430-432
MSC: Primary 47H20; Secondary 47H09
MathSciNet review: 773996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Banach space with Opial's property, $ C$ a weakly compact subset of $ X$, $ x \in C$ and $ S$ a nonexpansive semigroup on $ C$. Then $ {\left\{ {S(t)x} \right\}_{t \geqslant 0}}$ converges weakly to a common fixed point of $ S$ iff $ S(t + h)x - S(t)x \rightharpoonup 0$ as $ t \to \infty $ for all $ h > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20, 47H09

Retrieve articles in all journals with MSC: 47H20, 47H09

Additional Information

PII: S 0002-9939(1985)0773996-8
Keywords: Nonexpansive mappings, nonexpansive semigroups, fixed points, Opial's property
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia